# SDR UPS06446624

- Difficulty date: March 10, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 340 UPPER DECK FLOORBEAM AT FRAME CONNECTION FOUND 1 HOLE CRACK AT FRAME, CRACK LENGTH 1/16".  UPPER DECK BS 340 FLOORBEAM ATTACHED FRAME REPAIRED AS PER HX RS# R53-12-35437 AT BETWEEN STR 10AR TO STR 13AR AREA UPON THE ACCUMULATION OF 10000 FLT CYC.   PERFORM A DETAIL VISUAL INSP OF THE FWD AND AFT SIDES OF THE FRAME IN THE REPAIR AREA IS REQ THAT IS TO REPEAT EVERY 3000 CYC REF UPS EO NR B747-5310-24059-A.
